# SDR AALA202211231761

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FORWARD ENTRY DOOR LOWER SILL INBOARD FLOOR SUPPORT CORRODED LOCATED BETWEEN STA 310 AND 344 AND LEFT BUTT LINE 60. REMOVED AND REPLACED CORRODED ANGLE PER SRM 53-10-15-1A-1.
